Tags

Type your tag names separated by a space and hit enter

Post-kala-azar dermal leishmaniasis manifesting after initiation of highly active anti-retroviral therapy in a patient with human immunodeficiency virus infection.
Isr Med Assoc J. 2001 Jun; 3(6):451-2.IM

Authors+Show Affiliations

Infectious Disease Institute, Soroka Medical Center and Faculty of Health Sciences, Ben-Gurion University of the Negev, Beer Sheva, Israel.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

11433642

Citation

Gilad, J, et al. "Post-kala-azar Dermal Leishmaniasis Manifesting After Initiation of Highly Active Anti-retroviral Therapy in a Patient With Human Immunodeficiency Virus Infection." The Israel Medical Association Journal : IMAJ, vol. 3, no. 6, 2001, pp. 451-2.
Gilad J, Borer A, Hallel-Halevy D, et al. Post-kala-azar dermal leishmaniasis manifesting after initiation of highly active anti-retroviral therapy in a patient with human immunodeficiency virus infection. Isr Med Assoc J. 2001;3(6):451-2.
Gilad, J., Borer, A., Hallel-Halevy, D., Riesenberg, K., Alkan, M., & Schlaeffer, F. (2001). Post-kala-azar dermal leishmaniasis manifesting after initiation of highly active anti-retroviral therapy in a patient with human immunodeficiency virus infection. The Israel Medical Association Journal : IMAJ, 3(6), 451-2.
Gilad J, et al. Post-kala-azar Dermal Leishmaniasis Manifesting After Initiation of Highly Active Anti-retroviral Therapy in a Patient With Human Immunodeficiency Virus Infection. Isr Med Assoc J. 2001;3(6):451-2. PubMed PMID: 11433642.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Post-kala-azar dermal leishmaniasis manifesting after initiation of highly active anti-retroviral therapy in a patient with human immunodeficiency virus infection. AU - Gilad,J, AU - Borer,A, AU - Hallel-Halevy,D, AU - Riesenberg,K, AU - Alkan,M, AU - Schlaeffer,F, PY - 2001/7/4/pubmed PY - 2001/7/28/medline PY - 2001/7/4/entrez SP - 451 EP - 2 JF - The Israel Medical Association journal : IMAJ JO - Isr Med Assoc J VL - 3 IS - 6 SN - 1565-1088 UR - https://www.unboundmedicine.com/medline/citation/11433642/Post_kala_azar_dermal_leishmaniasis_manifesting_after_initiation_of_highly_active_anti_retroviral_therapy_in_a_patient_with_human_immunodeficiency_virus_infection_ L2 - http://www.ima.org.il/IMAJ/ViewArticle.aspx?year=2001&month=06&page=451 DB - PRIME DP - Unbound Medicine ER -